# SDR SWAA2022021858698

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 37,082 hours, 21,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL LINING CRACKED JUST FORWARD OF DOOR. O.K. TO CONTINUE PER MEL 25-16-01; SP1D TRACKING #5295 / R & R CARGO FLOOR PANEL AS PER M/M 25-52-10 CL# 5420
